MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG MININAV SET PED.10 W/PRECHAMBER; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG MININAV SET PED.10 W/PRECHAMBER; HYDROCEPHALUS MANAGEMENT
Model Number FV680T
Medical Device Problem Codes Mechanical Problem (1384); Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 06/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to miethke that a mininav (part # fv680t) was implanted during a procedure performed on (b)(6) 2021.According to the complainant, the valve malfunctioned.The patient underwent a revision procedure on (b)(6) 2021.The complaint device has not been returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Age: unknown height: unknown weight: unknown gender: male.
 
Event or Problem Description
No sample for investigation return to the manufacturer.No further informations were submitted.
 
Additional Manufacturer Narrative
Manufacturing site evaluation: no device was returned for investigation.Manufacturing and quality control data: the mininav was manufactured by a qualified employee in february 2021.Deviations during assembly did not occur.The shunt system was sterilized by miethke and released for shipment after final inspection.The mininav valve has a fixed pressure of 10 cmh2o.The valve was inspected as article fv680t.All parameters (opening pressure, reflux, leak-proof/integrity of housing, adjustability and brake function) have been inspected and approved during the manufacturing process.All parameters have been assessed as meeting specifications.Reason of complaint: "at the time of purging the valve, the doctor tells us that the liquid was going in both directions.He decided to place it anyway, and the next day he changed it, because it was still malfunctioning." result : an investigation was not possible because no sample was sent in for analysis.Based on our documentation of the product, we can exclude the presence of a defect at the time of delivery of the valve, as these documents show that the valve was delivered in perfect condition.The reason for the above-mentioned dysfunction is not clear to us.Without an investigation, we are unable to determine a valuation or a defect of the product.Based on the current information, no further regulatory actions are required from our point of view.

Brand Name
MININAV SET PED.10 W/PRECHAMBER
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
MDR Report Key12134685
Report Number3004721439-2021-00195
Device Sequence Number4508843
Product Code JXG
UDI-Device Identifier04041906133283
UDI-Public4041906133283
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K110206
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberFV680T
Device Catalogue NumberFV680T
Device Lot Number20051936
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/18/2021
Supplement Date Received by Manufacturer09/01/2021
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;